# SDR DL767040792

- Difficulty date: August 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 58,223 hours, 27,836 cycles
- Engine: Ge CF680A2
- Engine time: 52,952 hours, 25,643 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 41801104
- Part serial: 9322017
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG FUEL FILTER EICAS MSG ON TAKEOFF, ATB.  REPLACED NR 2 ENG FUEL FILTER/FUEL PRESS SW.  NO DEBRIS FOUND.  OK FOR SERVICE PER FIM 73-11-00 PG 106.
